# SDR 2005UALA00331

- Difficulty date: April 11, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 22,300 hours, 6,806 cycles
- Engine: Pwa PW4052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E+E COMPT, BS 246 FLOORBEAM VERTICAL STIFFENER FLANGE CRACKED RBL 11.53 INCHES.  STIFFENERS ON THIS FLOORBEAM ARE KNOWN TO CRACK.  DISCREPANCY FOUND ON ROUTINE INSPECTION.  CRACKED PART WAS REPLACED WITH NEW.
